# SDR AALA20130403013

- Difficulty date: April 3, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 36,761 hours, 14,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT RAIL CORRODED AT STATION 790 AND LEFT BUTTLINE 17.  ACCOMPLISHED NESTED ANGLE REPAIR PER EA B737-53-029035.
